MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC 40/G; ACETABULAR LINER PE HC

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC 40/G; ACETABULAR LINER PE HC
Model Number 01.32.4052HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 june 2021: lot 2009617: (b)(4) items manufactured and released on 28-oct-2020.Expiration date: 2025-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without another similar reported event.Other devices involved: batch review performed on 22 june 2021: ball heads: mectacer 01.29.233h head biolox option ø 40 (k131518) lot 176860: (b)(4) items manufactured and released on 16-apr-2018.Expiration date: 2024-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Ball heads: mectacer 01.29.242a sleeve size l (k131518) lot 19c0072: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Cup: mpact 01.32.160dh acetabular shell ø60 two-holes (k132879) lot 1904329: (b)(4) items manufactured and released on 27-aug-2019.Expiration date: 2024-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Stem: masterloc 01.39.209 cementless ti coated lat stem size 9 (k151531)lot 1908741: (b)(4) items manufactured and released on 26-feb-2020.Expiration date: 2025-02-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.1 month after primary on (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC 40/G
Common Device Name
ACETABULAR LINER PE HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12134401
Report Number3005180920-2021-00552
Device Sequence Number3704698
Product Code LZO
UDI-Device Identifier07630030812286
UDI-Public07630030812286
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2025
Device Model Number01.32.4052HCT
Device Catalogue Number01.32.4052HCT
Device Lot Number2009617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;